Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Completely positive projections
on a Hilbert space


Author: Yasuhide Miura
Journal: Proc. Amer. Math. Soc. 124 (1996), 2475-2478
MSC (1991): Primary 46L10
MathSciNet review: 1327028
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to prove that a completely positive projection on a Hilbert space associated with a standard form of a von Neumann algebra induces the existence of a conditional expectation of the von Neumann algebra with respect to a normal state, and we consider the application to a standard form of an injective von Neumann algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L10

Retrieve articles in all journals with MSC (1991): 46L10


Additional Information

Yasuhide Miura
Affiliation: Department of Mathematics, College of Humanities and Social Sciences, Iwate University, Morioka 020, Japan

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03321-7
PII: S 0002-9939(96)03321-7
Keywords: Completely positive map, selfdual cone, conditional expectation, standard form of von Neumann algebra, injective von Neumann algebra
Received by editor(s): October 12, 1994
Received by editor(s) in revised form: February 28, 1995
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society